# SDR AALA201712299002

- Difficulty date: December 27, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 3,747 hours, 1,428 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Damaged
- Location: 23d
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 23D WILL NOT REMAIN UPRIGHT. INSTALLED MISSING RING ON ACTUATOR IAW CMM 25-26-09. OPS CHECKED OK.
